# SDR REXA2013100201932

- Difficulty date: October 2, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 15,236 hours, 9,762 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FWD AND AFT LEFT OVERWING EMRGENCY LIGHTS INOPERATIVE.  REPAIRED BROKEN WIRES IAW ESPM 20-33-00.  OPS CHECKED GOOD,  OK FOR SERVICE.
